# SDR CA120813002

- Difficulty date: August 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW545A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON INITIAL CLIMB, 1 ENGINE OIL PRESSURE DROPPED TO ZERO FOLLOWED BY OIL SMELL IN CABIN.  CREW SHUTDOWN AND SECURED THE ENGINE.  ACFT RETURNED TO POINT OF ORIGIN WHERE AN UNEVENTFUL LANDING WAS PERFORMED.  POST FLIGHT INSPECTION REVEALED NO ANOMALY, OIL WAS VISIBLE AT BOTTOM OF SIGHT GLASS.
